Volume 2, Issue 2 (November 2007)                   IJMSI 2007, 2(2): 29-33 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

G. H. FATH TABAR. THE AUTOMORPHISM GROUP OF FINITE GRAPHS. IJMSI. 2007; 2 (2) :29-33
URL: http://ijmsi.ir/article-1-22-en.html
Abstract:  

Let G = (V,E) be a simple graph with exactly n vertices and m edges. The aim of this paper is a new method for investigating nontriviality of the automorphism group of graphs. To do this, we prove that if |E| >=[(n - 1)2/2] then |Aut(G)|>1 and |Aut(G)| is even number.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:
CAPTCHA code

© 2018 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb